# SDR USAA2011101800005

- Difficulty date: October 7, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367273300000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - TORN AND CORRODED FLOOR PANEL 242CF BETWEEN FR30 TO FR33, BETWEEN -Y953 TO -Y1456.  REPLACED FLOOR PANEL 242CF IAW A330 SRM 53-02-00.
